# SDR SWAA2022112264981

- Difficulty date: October 27, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 E/A CRACK O N INTERNAL BEAM 2022-585731 / [01] REMOVED AND REPLACED SLAT 7 DUE TO 2 E/A CRACK FOUND ON INTERNAL BEAM IAW B737-700 AMM 27-81-21-000-801 AND 27-81-21-40-801; AND PERFORMED LEADING EDGE SLAT ADJUSTMENT IAW B737-700 AMM 27-81-00-820-803.
